DrugInformer Search

Fosamprenavir Calcium Related Feeling Of Despair

Official FDA Reports0
Social Media Events101
Active Ingredients
  • Fosamprenavir Calcium
Additional Drug Brands and Names
Show more brands
Additional Terms for Feeling Of Despair
  • Despair
  • Impaired Feeling Of Overall Wellbeing
  • Feeling Of Something Bad Is Going To Happen
  • Feel Horrible

  This report is for all products sharing this active ingredient. For more details, please use our Workbench for research on individual brands like Lexiva.


Explanation

The quarterly trend chart illustrates changing levels of adverse events over time. Results from both the FDA Adverse Event Database (AERS) and adverse events extracted from social media by Druginformer are plotted side-by-side for easy comparison.


List of Possible Side Effects Reported

Report Date Dosage Indication Outcome Country Gender Age Weight (lbs)

* DrugInformer calculates alarm using a proprietary algorithm. Alarm should not be taken as an ofiicial signal from the FDA or other regulatory entity.


Social Media Comments From Around the Web

The following are comments from users that experienced side effects while taking Milnacipran Hydrochloride

Fosamprenavir Calcium

Yes it helps with my anxiety and bouts with depression. My job can be very stressful and demanding. It sometimes causes me despair .


Source:" Cymbalta

View full report on drug related feeling of despair

Did the author experience feeling of despair while taking fosamprenavir calcium?

What is this?

Fosamprenavir Calcium

... (like I might've done as a carefree college student), I am screwed. I cry, I yell, I get vertigo, I feel as if I am withdrawing off of HEROIN!!! I make everyone around me feel horrible & the worst par...


Source:" Cymbalta

View full report on drug related feeling of despair

Did the author experience feeling of despair while taking fosamprenavir calcium?

What is this?

Fosamprenavir Calcium

made me feel horrible


Source:" Zoloft

View full report on drug related feeling of despair

Did the author experience feeling of despair while taking fosamprenavir calcium?

What is this?

Tell us about your Experience with Fosamprenavir Calcium Related Feeling Of Despair

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Feeling of despair, Oedema, Faecal volume increased

Posted By Anonymous in askapatient.com on September 10, 2015 @ 12:00 am

Side Effects: Renal patient, suddenly could barely urinate, after 2 days I wont take again, ankles swollen, I normally pee alot, I feel horrible Im affraid to sleep

Druginformer Identified Side Effects: Nausea, Loss of consciousness, Fall, Feeling of despair, Muscular weakness

Posted By Anonymous in askapatient.com on August 5, 2015 @ 12:00 am

Side Effects: The last time I took this antibiotics was a week ago and like most of you I had to stop. I was nauseous, weak falling down on myself couldn't do much on my own. Even after I have stoppe...

Druginformer Identified Side Effects: Feeling cold, Anger, Crying, Aggression, Amnesia, Confusional state, Feeling of despair, Mood altered, Vision blurred, Withdrawal syndrome, Appetite disorder

Posted By Anonymous in askapatient.com on July 13, 2015 @ 12:00 am

... OF WHICH I'D NEVER EXPERIENCED BEFORE. AND MASSIVELY ACHING ALL OVER. NEVER ACTUALLY FELT "UP," JUST INCREASINGLY DOWN, DOWN, DOWN. I, like many ppl on these sites, quit cold turkey today. Fearing wi...

Druginformer Identified Side Effects: Headache, Abdominal discomfort, Crying, Feeling of despair, Pyrexia, Wound

Posted By Anonymous in askapatient.com on June 7, 2015 @ 12:00 am

... to decrease the weeping of the wound. I feel horrible on this medicine and then stopping it after 3 days I only wish that stopped it sooner. it is a horrible medicine I have head ache and it feels lik...

Druginformer Identified Side Effects: Tremor, Arthralgia, Headache, Dizziness, Abdominal discomfort, Vertigo, Lethargy, Anger, Adverse event, Disturbance in attention, Feeling of despair, Hyperhidrosis, Hypertension, Muscular weakness, Somnolence, Vision blurred, Adverse drug reaction

Posted By Anonymous in askapatient.com on May 27, 2015 @ 12:00 am

... terrible in my life. I haveterrible sweats, headaches, stomach discomfort, dizziness, brain fog, vertigo, fatigue, lethargy, body aches, elevated blood pressure, shakiness, weakness, blurred vision, c...

Druginformer Identified Side Effects: Fatigue, Nausea, Anxiety, Abdominal pain upper, Diarrhoea, Feeling of despair, Insomnia

Posted By Anonymous in askapatient.com on April 17, 2015 @ 12:00 am

Side Effects: Never again! I experienced major stomach cramps and diarrhea after 2nd dose; insomnia; anxiety; pending doom; exhaustion; terrible nausea; coated tongue for days; its 3 days after last...

Druginformer Identified Side Effects: Abdominal pain, Pain, Sedation, Night sweats, Crying, Hypomania, Sleep talking, Abnormal dreams, Feeling of despair, Weight increased, Negative thoughts, Appetite disorder

Posted By Anonymous in askapatient.com on March 29, 2015 @ 12:00 am

... and a few moments of despair but that coincides with negative thinking and reflecti g on past hurt. My body feels good, no weight gain or change in appetite; very little menstrual pain, which I did no...

Druginformer Identified Side Effects: Chest pain, Fatigue, Night sweats, Anxiety, Morbid thoughts, Depression, Disturbance in attention, Feeling of despair, Insomnia, Libido decreased, Mood altered

Posted By Anonymous in askapatient.com on January 25, 2015 @ 12:00 am

Side Effects: anxiety, strange thoughts, depression, overwhelming sense of despair & hopelessness, empty, alone, sad, discouraged, disheartened, mild heart pain, trouble sleeping I feel com...

Druginformer Identified Side Effects: Dizziness, Anxiety, Confusional state, Feeling of despair, Pupillary reflex impaired

Posted By Anonymous in askapatient.com on January 23, 2015 @ 12:00 am

... That night took trazodone again and didnt sleep as well but woke up feeling great! Then took effexor and started feeling horrible! Cloudy, confused, headache, dilated pupils, dizziness, almost like a ...

Druginformer Identified Side Effects: Headache, Dizziness, Nausea, Feeling of despair, Insomnia

Posted By Anonymous in askapatient.com on November 27, 2014 @ 12:00 am

... has only got worse. Unable to sleep, heart beating really fast to the point I can hear it thumping in my left ear. It's also making me feel really weird, dizzy, severe headache whenever standing up. ...



* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.